advertisement
Question
Posted by: Shell25 | 2007/03/06

Mini Pill and Periods

HI
I had a baby 3months ago after some fertility treatment and PCOS. I went back on the Mini pill after his birth (I'm Diabetic). The first 2 months my period was on time and then my doc advised me to take 2 tablets per day becasue I'm over 70kg in weight. Since then I've been bleeding in between periods and this has never happened before. Mentioned it to my doc and she wasn't concerend. My period is due 9th March but I've had no symptons of it as yet. Should I be concerned?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Periods tend to be irregular or absent on the Mini-pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement